# SDR AU990894

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 82950010173
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 HYDRAULIC SYSTEM RETURN LINE FROM THE OUTBOARD ROLL SPOILER ACTUATOR LOCATED OUTBOARD OF LEFT WING STATION Y279 SEPARATED FROM A PREVIOUS PERMASWAGE REPAIR.
